Skip to content
WE ARE NOW SHIPPING PRODUCTS NATION-WIDE!
WE ARE NOW SHIPPING PRODUCTS NATION-WIDE!
Health Store Pharmacy Healthcare Services My Meds
Description
Directions
Ingredients
Warnings

Buckley's Complete Plus Mucus Relief Cough Cold & Flu provides fast-acting relief of cold and flu symptoms such as aches and pains, fever and chills, sore throat pain, wet cough, nasal and sinus congestion, and chest congestion.


Active Ingredients:
Each teaspoonful (5 mL) contains: acetaminophen 325 mg, guaifenesin 200mg and menthol 20 mg

Non-Medicinal Ingredients:
Ammonium carbonate, butylparaben, camphor, Canada balsam, caramel, glycerin, pine needle oil, polyethylene glycol, propylparaben, sodium cyclamate, tincture of capsicum, viscarin, water.

Contains Acetaminophen and other ingredients. KEEP OUT OF REACH OF CHILDREN. This package contains enough drug to seriously harm a child.

WARNING: ADULT USE ONLY. DO NOT USE with other drugs containing acetaminophen or any of the other medicinal ingredients, other cough/cold medications; if allergic to acetaminophen. If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.

Liver warning: This product contains acetaminophen. Severe or possibly fatal liver damage may occur if you take: more than the recommended dose in 24 hours; with other drugs containing acetaminophen; while drinking three (3) or more alcoholic drinks every day. Symptoms of liver damage may include: yellowing of skin/eyes, dark urine, sweating, nausea, vomiting, stomach pain, unusual tiredness, and/or loss of appetite.

Ask a doctor or pharmacist before use if you: are pregnant or breastfeeding; have kidney or liver disease, persistent or chronic cough, difficulty breathing, asthma or other chronic lung conditions; are taking warfarin-containing blood thinning drugs.

Allergy alert: acetaminophen may cause serious skin reactions. Symptoms may include skin reddening, blisters, rash. If these symptoms occur, stop use and seek medical help right away.

Stop use and ask a doctor if: Pain lasts more than 5 days; fever lasts more than 3 days; sore throat more than 2 days; symptoms worsen or are accompanied by high fever (>38 °C), persistent headache, or the production of thick yellow/green phlegm.

In Case of Overdose: Call a doctor or Poison Control Centre immediately, even if you do not notice any signs or symptoms. Store at room temperature.

Security Feature: Do not use if sealed carton ends are broken or torn.


Adults and children over 12: Take 2 teaspoons (10 mL) every 4-6 hours. Do not exceed a maximum 40 mL in 24 hours.
Children under 12: Do not use.
If preferred, mix with equal parts honey.

Similar Products